# SDR AALA20131012004

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LAVATORY, STATION 1338 & LONGERON 14 LT, LONGERON END FITTING CRACKED.  INSTALLED NEW STRINGER END CAP FITTING AT STATION 1338 & LONGERON 14 LT IAW AARD 51-00-05-1.
